Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I have had a hemorrhoid bleeding. What does this mean ?

A fortnight ago I was admitted to hospital after suffering from a very nasty water infection which caused me to not be able to urinate or walk. A catheter was inserted and I was on a drip. When they tested me they said that it looked like herpes caused by stress as well. I was in there for a week and was discharged last thursday. I have had a hemmorhoid for a couple of years now, but since being discharged from hospital it has changed shape like it is hanging. I just emptied my bowels and it was dripping with blood . What does this mean and should I get it treated ?
Asked On : Tue, 12 Oct 2010
Answers:  1 Views:  444
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Get back to your Dr. Or ask for home visit.

Better to show your treating Dr.

Have soft, Bland Diet. Excess medications and infection can cause significant acidity and body heat which may cause bleeding. In this case diet will help you.
feel free to drop in your querries ;
Answered: Sun, 20 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor